1. bookVolume 28 (2020): Issue 2 (December 2020)
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
access type Open Access

Ulam stability for Thunsdorff and Cauchy-Schwarz equations

Online veröffentlicht: 31 Dec 2020
Seitenbereich: 61 - 65
Eingereicht: 26 Jul 2020
Akzeptiert: 20 Sep 2020
Zeitschriftendaten
License
Format
Zeitschrift
Erstveröffentlichung
30 Jul 2019
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

[1] H. Alzer, On an integral inequality for concave functions, Acta. Sci. Math., vol. 56, 1992, 79-82.Search in Google Scholar

[2] S. Barza, C. P. Niculescu, Integral equations for concave functions, Publ. Math. Debrecen, vol. 68, 2006, 139-159.Search in Google Scholar

[3] J. Brzdek, D. Popa, I. Raşa, B. Xu, Ulam stability of Operators, Academic Press, Elsevier, 2018.Search in Google Scholar

[4] A. M. Fink, M. Jodeit Jr., Jensen inequalities for functions with monotonicities, Aeq. Mathematicae, vol. 40, 1990, 26-43.Search in Google Scholar

[5] M. Petschke, Extremalstrahlen konvexer Kegel un komplementäre Ungleichungen, Dissertation Darmstadt, 1989.Search in Google Scholar

[6] D. Popa, I. Raşa, Best constant in Hyers-Ulam stability of some functional equations, Carpathian J. Math., vol. 30, 2014, 383-386.Search in Google Scholar

[7] I. Raşa, T. Vladislav, Inegalităţi şi aplicaţii, Editura Tehnică, Bucureşti, 2000.Search in Google Scholar

[8] L. Stanković, Extentions of Thunsdorff ’s inequality to the case of convex functions of order k, Univ. Beograd, Publ. Elektrotehn. Fak. Mat. Fiz., no. 498-541, 1975, 145-148.Search in Google Scholar

[9] H. Thunsdorff, Konvex Funktionen und Ungleichungen, Univ. of Göttingen, 1932.Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo